Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Bergman projection on fat Hartogs triangles: $ L^p$ boundedness


Authors: L. D. Edholm and J. D. McNeal
Journal: Proc. Amer. Math. Soc. 144 (2016), 2185-2196
MSC (2010): Primary 32W05
DOI: https://doi.org/10.1090/proc/12878
Published electronically: October 5, 2015
MathSciNet review: 3460177
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of pseudoconvex domains in $ \mathbb{C}^{n}$ generalizing the Hartogs triangle is considered. The $ L^p$ boundedness of the Bergman projection associated to these domains is established, for a restricted range of $ p$ depending on the ``fatness'' of domains. This range of $ p$ is shown to be sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32W05

Retrieve articles in all journals with MSC (2010): 32W05


Additional Information

L. D. Edholm
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio
Email: edholm@math.ohio-state.edu

J. D. McNeal
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio
Email: mcneal@math.ohio-state.edu

DOI: https://doi.org/10.1090/proc/12878
Received by editor(s): February 25, 2015
Received by editor(s) in revised form: June 26, 2015
Published electronically: October 5, 2015
Additional Notes: The research of the second author was partially supported by a National Science Foundation grant.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society